# SDR DLM11021123

- Difficulty date: September 21, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 48,922 hours, 6,649 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR RESEMBLING BURNING WIRE REPORTED NEAR VIDEO EQUIPMENT, PAX AND CREW NEAR SEATS 12 A/B 13 A/B REPORTED THE ODOR DURATION OF ABOUT 5 MINUTES THEN DISSAPATED. ALL VIDEO EQUIPMENT WAS TURNED OFF. NO OTHER ABNORMAL INDICATIONS OBSERVED. CHECKED SEAT 12 A/B 13 A/B FOR ELECTRICAL OPS FOUND OK ALL VIDEO PLAYERS FOUND OPS OK NO ODOR, NO ABNORMAL INDICATIONS FOUND OK FOR SERVICE.
